# SDR REXA2022051200876

- Difficulty date: April 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342697
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLES COMMON TO FS 280 CROSSBEAMS AND LBL9 AND RBL 9 LONGITUDINAL BEAMS ARE CRACKED.	REMOVED & REPLACED LBL9 OUTBD & RBL9 INBD/OUBD ANGLES IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A01.
